MAUDE Adverse Event Report: ARTHREX, INC. GLENOID DRILL GUIDE HANDLE, LONG; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. GLENOID DRILL GUIDE HANDLE, LONG; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number GLENOID DRILL GUIDE HANDLE, LONG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the distal end of the threaded tip is chipped.The device laser markings were found to be faded.The device was found to meet material specification and the major diameter also met specifications.The cause is undetermined, however a likely cause is user-applied mechanical forces.
 
Event or Problem Description
It was reported, that the ar-9215-01-02, guide handle has a crack in the threading.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
GLENOID DRILL GUIDE HANDLE, LONG
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11585411
Report Number1220246-2021-02788
Device Sequence Number3085873
Product Code MDM
UDI-Device Identifier00888867059023
UDI-Public00888867059023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID DRILL GUIDE HANDLE, LONG
Device Catalogue NumberAR-9215-1-02
Device Lot Number4461511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/29/2021
Patient Sequence Number1